# SDR 2001UALA01174

- Difficulty date: June 26, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N911UA
- Make and model: Boeing 737522
- Aircraft serial: 25255
- Aircraft time: 29,175 hours, 21,819 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD HAS CRACKS AT 4 RADAR MOUNT ATTACH BRACKETS, AT BS 178.  REMOVED DAMAGE.  INSTALLED DOUBLER.  MAJOR REPAIR ACCOMPLISHED.
